# SDR BAQA200700038

- Difficulty date: November 13, 2007
- Submitted: November 15, 2007
- Operation: Air carrier
- Aircraft: N1UW
- Make and model: Agusta A109E
- Aircraft serial: 11034
- Aircraft time: 4,109 hours, 18,720 cycles
- Engine: Pwc PW206C
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 709010301109
- Part serial: A51641
- Condition: Separated
- Location: Main Rotor
- Part time: 4,109 hours, 18,720 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

DURING NORMAL FLIGHT PILOT EXPERIENCED ABNORMAL VIBRATIONS. THE PILOT INITIATED AN EMERGENCY LANDING AND LANDED WITH THE GEARS UP IN A FIELD. MAINTENANCE PERSONNEL INSPECTED THE AIRCRAFT AND FOUND THE TIP CAP UPPER SKIN ON MAIN ROTOR BLADE P/N 709-0103-01-109 S/N A5-1641 SEPARATED FROM THE LEADING EDGE TO THE TRAILING EDGE. THE AIRCRAFT WILL BE TRANSPORTED TO MFG FIELD ON A FLAT BED TRUCK.
